Wednesday, May 24, 2017

Jyoti Academic Press

Does the world need another set of "international" journals that "may be downloaded/printed as many times without any charge"? Yes, Jyoti Academjc Press is yet another Indian open access journal, but you cannot download an article without submitting a form giving a name, email address, telephone number, etc. The domain name of this startup was registered in 2015 by Anurag Gupt, Spine Infoway (P) Lt, 3, Leader Road, Allahabad UP 211001 India, +91.9415305632, spineinfoway@gmail.com. The publisher's home page reveals that
Jyoti Academic Press is an institution with a distinction having a mission to empower the high level academic activities by utilizing every available opportunity. With a vast majority of skilled professionals it has molded itself in a way that fast dissemination cannot affect the quality of work.
Who publishes in journals advertised with such drivel? The first issue of the International Journal of Statistics: Advances in Theory and Applications has two articles (so far), both by US psychology professors (David Trafimow, New Mexico State University, and Rand Wilcox, University of Southern California).

Among the many names listed as editors of Research and Communications in Mathematics and Mathematical Sciences are three in the US: Zhuang-Dan Daniel Guan, Department of Mathematics, University of California at Riverside; Paul Thomas Young, Department of Mathematics, College of Charleston; and Hoda Bidkhori, MIT. A search turned up a Hoda Bidkhori who is an assistant professor in the industrial engineering department at the University of Pittsburgh (and who received her Ph.D. at MIT).

UPDATE 7/30/18:  Downloading no longer requires a name, email address, etc.
Email
Transnational Journal of Mathematical Analysis and Applications
  • From: journal@japjournals.co
    Sent: Wednesday, May 24, 2017 2:31 AM
    Subject: Call for Papers - Transnational Journal of Mathematical Analysis and Applications
    It is our pleasure to inform you that Jyoti Academic Press invites original research papers in all areas of Mathematical Analysis and its Numerous Applications. The Transnational Journal of Mathematical Analysis and Applications is an interdisciplinary journal ... . It is published online only in 2 issues per 1 volume annually. ...
    The honorable Editorial Members and the Publisher are very committed to build the journal as one of leading multidisciplinary international journal in the next few years. Besides the basic aim of publishing high quality peer-reviewed research articles, sufficient care is given to the timely disposal of the articles received for publication. Generally, we make decision on an article received in two months time and publish the same if duly recommended by the experts within one month of acceptance. ... Accepted papers get duly edited and typeset in the style of our journal by the publisher and the galley proofs are sent to the submitting authors, unless requested otherwise, without the original manuscript, for corrections. ...
    We, hereby, invite you to consider submitting an original research paper or review/survey article of your interest in the Jyoti Academic Press for consideration of possible publication.
    Thanking you,
    Yours sincerely,
    Rashmi Agrawal
    General Manager, Jyoti Academic Press, 53A/51 Chowk Ganga Das, Allahabad 211003, Uttar Pradesh, India, rashmi@jyotiacademicpress.org
  • From: research@jyotiacademic.net
    Date: Mon 7/30/2018 12:52 AM
    Subject: Submit the paper in our journal "Transnational Journal of Mathematical Analysis and Applications"
    It is our pleasure to inform you that Jyoti Academic Press invites original research papers in all areas of Mathematical Analysis and its Numerous Applications. The Transnational Journal of Mathematical Analysis and Applications is an interdisciplinary journal and topics covered by the journal include: Mathematics, Engineering, Biology, Chemistry and Physics. The TJMAA is an interdisciplinary journal and topics covered by the journal include: Abstract harmonic analysis, Complex Analysis, Difference equations, Differential equations, Fourier analysis, Functional analysis, Inequalities, Miscellaneous applications of functional analysis, Multivariate analysis, Nonlinear functional analysis, Numerical analysis, Numerical analysis in abstract spaces, Numerical methods in Fourier analysis, Operator theory, Optimization, Partial differential equations, Real Analysis, Stochastic analysis and all the other fields of their applications. It is published online only in 2 issues per 1 volume annually. The Number 1 of Volume 6 (2018), of the Transnational Journal of Mathematical Analysis and Applications is in circulation. ... [← I looked. The issue is said to be "in process." It consists of four articles. Three of the four (spanning pages 15-142) are from the same, highly productive author.]
    The honorable Editorial Members and the Publisher are very committed to build the journal as one of leading multidisciplinary international journal in the next few years. Besides the basic aim of publishing high quality peer-reviewed research articles, sufficient care is given to the timely disposal of the articles received for publication. Generally, we make decision on an article received in two months time and publish the same if duly recommended by the experts within one month of acceptance.
    Papers may be submitted for consideration of possible publication by using any one of the following modes: ... Authors may also send their papers through e-mail or any member of the editorial board with a cc to rashmi@jyotiacademicpress.org .
    Articles received are immediately processed adopting fastest method to arrive at the final decision regarding the publication of a paper normally within two months and in case duly recommended for publication by a Editor/referee, an effort is made to accommodate the paper in an issue to appear next. We understand that the policy of quick decision is in the interest of both the authors as well as the publishers. To ensure speedy publication articles which are sufficiently well presented as are judged by the Editors often get priority.
    Accepted papers get duly edited and typeset in the style of our journal by the publisher and the galley proofs are sent to the submitting authors, unless requested otherwise, without the original manuscript, for corrections. Published articles will be available online free of cost for all on our website. ...
    Article Processing Charges: Authors are requested to arrange print charges of their papers @ USD 30 per page for USA and Canada, and EURO 25 per page for rest of the world from their institutions/research grants, In this regard a proforma invoice is sent to the corresponding authors of the accepted papers along with galley proofs which may be paid during proofs corrections. These contributions help us a lot in maintaining timely publication and circulation of issues. However these print charges are voluntary and if the authors or their institutions are not intended to pay they may do so. Twenty five reprints of the paper are provided to the corresponding authors ex-gratis by us.
    We, hereby, invite you to consider submitting an original research paper or review/survey article of your interest in the Jyoti Academic Press for consideration of possible publication.
    Thanking you,
    Yours sincerely,
    Rashmi Agrawal
    General Manager, Jyoti Academic Press, 53A/51 Chowk Ganga Das, Allahabad 211003, Uttar Pradesh, India, http://jyotiacademicpress.org/, rashmi@jyotiacademicpress.org
Research and Communications in Mathematics and Mathematical Science
  • From: submission@japjournals.co
    Sent: Friday, August 18, 2017 11:43 PM
    Subject: Call for Papers - Research and Communications in Mathematics and Mathematical Sciences
    It is our pleasure to inform you that Jyoti Academic Press invites original research articles, communications as well as review articles, with emphasis on unsolved problems and open questions in mathematics and mathematical sciences. All areas listed on the cover of Mathematical Reviews, such as pure and applied mathematics, mathematical physics, theoretical mechanics, probability and mathematical statistics, and theoretical biology are included within the scope of the Research and Communications in Mathematics and Mathematical Sciences. The Research and Communications in Mathematics and Mathematical Sciences is published in two volumes annually each comprising of two issues. It is a quarterly journal. The Number 8 of Volume 1 (2017) issue, of the Research and Communications in Mathematics and Mathematical Sciences is in circulation. ... The honorable Editorial Members and the Publisher are very committed to build the journal as one of leading multidisciplinary international journal in the next few years. Besides the basic aim of publishing high quality peer-reviewed research articles, sufficient care is given to the timely disposal of the articles received for publication. Generally, we make decision on an article received in two months time and publish the same if duly recommended by the experts within one month of acceptance. ,,,
    Article Processing Charges: Authors are requested to arrange print charges of their papers @ USD 30 per page for USA and Canada, and EURO 25 per page for rest of the world from their institutions/research grants, if any. However, for authors in India this charge is Rs. 1000.00 per page. No extra charges for colour figures. ... We, hereby, invite you to consider submitting an original research paper or review/survey article of your interest in the Jyoti Academic Press for consideration of possible publication.
    Thanking you,
    Yours sincerely,
    Rashmi Agrawal
    General Manager, Jyoti Academic Press, 53A/51 Chowk Ganga Das, Allahabad 211003, Uttar Pradesh, India, http://jyotiacademicpress.org/, rashmi@jyotiacademicpress.org

No comments:

Post a Comment